Semiparametric Estimation of a Class of Generalized Linear Models without Smoothing. / Sancetta, Alessio.

In: Journal of Multivariate Analysis, Vol. 130, 2014, p. 141-154.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Pages (from-to)141-154
JournalJournal of Multivariate Analysis
Volume130
Publication statusPublished - 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23254645